# SDR TRBACPCP2011003

- Difficulty date: February 4, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 32,783 hours, 35,945 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: S57213109200
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER OTBD HINGE FITTING SHOWS INTERGRANULAR CORROSION.  R & R SPOILER OTBD HINGE FITTING IAW SRM: 57-70-00.
